I have hypothyroidism ans was diagnosed two years ago. TSH at that time was 7.50. I was started on Levothyroxine. My last TSH was 4 months ago and was 3.49. I am taking .075 mcg Levothyroxine. I was over weight with faimly risk factors of heart disease, diabetes, high blood pressure, and hypothyroidism. I was encourged by my doctor to lose weight to keep these other health issues postponed. I lost 40 lbs in 7 months by counting calories and walking 6 miles per day on the treadmill. It was a weight loss of about 6 lbs per month. I ate healthy with a wide variety of foods. My weight is stable. I am 39 years old/female. My TSH is in the "normal" range on the lab work. I have hair loss of 45+ strands everyday when washing/fixing hair. (I do color my hair with temporary color about every 4-5 weeks, no perms, no curling iron but use hair dryer.) I know this has been going on for the last 10 months. Is this normal? Iis this because of the hypothyroidism? Should the dose of the levothyroxine be adjusted? I do not have any other symptoms (no constipation/fatigue/depression/weakness/dry skin).
I do have a past history of depression/anxiety but this has not been a issue for two years and I am not on any medication for this.
If the dosage is changed and the hair loss continues at the same amount should you return to your previous dosage amount? what is the best way to determine the correct amount of dosage?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.